MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM HEATER COOLER MAIN UNIT - REGION 1; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM HEATER COOLER MAIN UNIT - REGION 1; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number QHC1
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation was unable to replicate the reported fault.Event logs did not reveal any issues.Unit functioned as expected.
 
Event or Problem Description
User reported that the device failed to cool as expected.There was no patient harm; however, this type of event is considered reportable by spectrum medical.

Brand Name
QUANTUM HEATER COOLER MAIN UNIT - REGION 1
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23018929
Report Number3006073153-2025-00235
Device Sequence Number15962042
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown